Alert archive / Ohio / Flash Flood Warnings in 2008
Flash Flood Warning 18, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 3, 2008, 3:32 AM EDT for Fulton County, Williams County, Ohio; Steuben County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2008, 3:32 AM EDT (07:32 UTC)
- Expired
- Jul 3, 2008, 9:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Steuben County, IN, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.5 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIWX 030736
FFWIWX
INC151-OHC051-171-031330-
/O.NEW.KIWX.FF.W.0018.080703T0732Z-080703T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 AM EDT THU JUL 3 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STEUBEN COUNTY IN NORTHEAST INDIANA
FULTON COUNTY IN NORTHWEST OHIO
WILLIAMS COUNTY IN NORTHWEST OHIO
* UNTIL 930 AM EDT
* AT 327 AM EDT...NATIONAL WEATHER SERVICE RADAR WAS SHOWING
SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
CONTINUING OVER EXTREME NORTHEAST INDIANA AND NORTHWEST OHIO.
RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN OVER THIS
AREA SINCE LATE WEDNESDAY AFTERNOON...WITH AS MUCH AS 6 INCHES
OVER NORTHEAST FULTON COUNTY OHIO. UP TO AN INCH OF ADDITIONAL
RAINFALL IS POSSIBLE EARLY THIS MORNING. POLICE IN THE AREA REPORT
AS MUCH AS 2 FEET OF WATER WAS COVERING SOME ROADWAYS... WITH THE
WORST FLOODING BEING REPORTED OVER FULTON COUNTY OHIO.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TO ESCAPE RISING WATER MOVE UP TO
HIGHER GROUND.
LAT...LON 4148 8422 4152 8479 4154 8480 4154 8499
4157 8520 4174 8520 4173 8480 4170 8479
4172 8387 4149 8387
TIME...MOT...LOC 0732Z 282DEG 23KT 4102 8084 4119 8212
$$2 follow-up statements
000
WGUS73 KIWX 030949
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 AM EDT THU JUL 3 2008
INC151-OHC051-171-031330-
/O.CON.KIWX.FF.W.0018.000000T0000Z-080703T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN IN-WILLIAMS OH-FULTON OH-
546 AM EDT THU JUL 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM EDT FOR
STEUBEN COUNTY IN NORTHEAST INDIANA...AND FULTON AND WILLIAMS
COUNTIES IN NORTHWEST OHIO...
HEAVY RAINFALL WILL END FROM WEST TO EAST ACROSS NORTHEAST INDIANA
AND NORTHWEST OHIO EARLY THIS MORNING. HOWEVER...NATIONAL WEATHER
SERVICE RADAR INDICATES 3 TO 5 INCHES OF RAIN FELL OVER MUCH OF THIS
AREA... WITH OVER 6 INCHES IN NORTHEAST FULTON COUNTY SINCE LATE
WEDNESDAY AFTERNOON. RUNOFF OF THIS HEAVY RAINFALL WILL RESULT IN
SOME FLOODED ROADWAYS AND CREEKS IN THE AREA THIS MORNING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4148 8422 4152 8479 4154 8480 4154 8499
4157 8520 4174 8520 4173 8480 4170 8479
4172 8387 4149 8387
TIME...MOT...LOC 0946Z 282DEG 23KT 4083 7973 4101 8101
$$000
WGUS73 KIWX 031323
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 AM EDT THU JUL 3 2008
INC151-OHC051-171-031331-
/O.EXP.KIWX.FF.W.0018.000000T0000Z-080703T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEUBEN IN-WILLIAMS OH-FULTON OH-
921 AM EDT THU JUL 3 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 AM EDT/830 AM CDT/ FOR
STEUBEN COUNTY IN NORTHEAST INDIANA...AND FULTON AND WILLIAMS
COUNTIES IN NORTHWEST OHIO...
IF YOU HAVE FLOODING TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4148 8422 4152 8479 4154 8480 4154 8499
4157 8520 4174 8520 4173 8480 4170 8479
4172 8387 4149 8387
TIME...MOT...LOC 1321Z 282DEG 23KT 2410 15820 2414 15956
$$
STEINWEDELWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 1:22 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 3, 1:22 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
122 AM EDT THU JUL 3 2008
.AVIATION...06Z TAFS
CDFNT MOVG SE ACROSS NWRN INDIANA ATTM SHOULD REACH SBN SHORTLY AND
FWA AROUND 10Z. EXPECT SCT TSRA TO CONT THROUGH FROPA WITH A FEW
SHOWERS AND MVFR CIGS LINGERING THROUGH THE MORNING. CIGS SHOULD
RISE TO LOW VFR BY EARLY AFTN WITH CLOUDS LIKELY BECOMING SCT AT SBN
DUE TO STABILIZING INFLUENCE OF FLOW OFF LM THIS AFTN. NORTHERLY
GRADIENT WILL RESULT IN FAIRLY STRONG WINDS AGAIN TODAY...SLOWLY
DIMINISHING WITH LOSS OF HEATING/MIXING THIS EVE.
&&
.PREV DISCUSSION... /ISSUED 339 PM EDT WED JUL 2 2008/
SHORT-TERM...
SCT SHOWERS/STORMS HAVE DEVELOPED ACROSS EASTERN IA/NORTHERN MO/WC
IL IN ADV OF CONVECTIVELY INDUCED SHRTWV/MCV OVER EASTERN IA.
ALSO...A MORE ORGANIZED LINE OF CONVECTION HAS DEVELOPED ALONG A
STRONG COLD FRONT OVER SRN WI AND CENTRAL MI IN ADVANCE OF A
POTENT UPPER TROUGH THAT IS IN THE PROCESS OF DIVING INTO THE
NORTHERN GREAT LAKES FROM WESTERN ONTARIO. THE ATMOSPHERE HAS
BECOME UNSTABLE ENOUGH THIS AFTN TO ALLOW FOR DEEP CONVECTION...BUT
WEAK CAPPING INVERSION NEAR 8KFT MAY LIMIT CONVECTION
THROUGH AT LEAST 22Z OR SO. ENOUGH WAA WITH PASSAGE OF THETA-E
RIDGE AND COOLING ALOFT HAS YIELDED MLCAPE VALUES AOA 2000 J/KG
JUST TO THE WEST PER 19Z SPC MESOANALYSIS. AS FOR SHEAR...MARGINAL
25-35KT FLOW IN THE LOWER TROPOSPHERE SOUTH AND EAST OF MCV MAY
AFFECT WESTERN AREAS NEAR 00Z...AS 50KT PLUS MID LEVEL JET MAXIMA
BENEATH UPPER TROUGH STAYS WELL NORTH ALONG WITH H5 COLD POOL.
WITH MARGINAL SHEAR AND DECENT INSTABILITY THINK SPC SLIGHT RISK
STILL WARRANTED THROUGH THIS EVENING...WITH DAMAGING WINDS BEING
THE MAIN THREAT. ATTN WILL THEN TURN TO A POSSIBLE LINE OF
SHOWERS/STORMS ALONG THE AFOREMENTIONED CDFNT THAT WILL BE NEAR
OUR FAR NW FA BY 06Z...AND INTO OUR FAR SOUTH BY 12Z THURSDAY. NOT
EXPECTING MUCH IN THE WAY OF SVR WX AGAIN OVERNIGHT WITH
TALL/SKINNY CAPE AND MARGINAL SHEAR STILL IN PLACE. THINK LIKELY
POPS FOR SHOWERS/STORMS IS THE WAY TO GO FOR TONIGHT GIVING THE
FACT THAT PLENTY OF MOISTURE WILL BE IN PLACE FOR STRONG FORCING
ASSOCIATED WITH IMPRESSIVE COLD FRONT FOR THIS TIME OF YEAR.
PRECIP MAY LINGER THROUGH THE MORNING HOURS ON THURSDAY IN THE FAR
SOUTH AS THE CDFNT WILL SINK FARTHER SOUTH TOWARDS THE INTERSTATE 70
CORRIDOR. POST-FRONTAL STRATO CU WITH SUBSIDENCE INVERSION MAY KEEP
LOW CLOUDS AROUND FOR MUCH OF THE DAY...ALTHOUGH DRIER NE LL FEED IN
RESPONSE TO UPPER MIDWEST ANTICYCLONE MAY ALLOW NRN AREAS TO SEE
SOME SUN BY THE AFTERNOON. MUCH COOLER TOMORROW WITH HIGHS ONLY IN
THE LOW TO MID 70S.
FRONTAL BOUNDARY WILL HAVE STALLED OUT OVER CENTRAL IN BY THURSDAY
NIGHT. A PAC NW SHRTWV WILL TRACK ESE TOWARDS THE MS VALLEY DURING
THIS TIME WITH SOME THETA-E ADV OUT AHEAD OF IT. THIS SHOULD RESULT
IN SOME OVERRUNNING/ISENTROPIC ASCENT WITH THE BULK OF THE SHOWER/
STORM ACTIVITY LIKELY HOLDING OFF TO THE SOUTH CLOSER TO BETTER LL
FORCING. DECIDED TO CONTINUE WITH LOW CHC POPS SOUTH OF HIGHWAY 30
WITH THE FRONT NEARBY.
LONG TERM
CURRENT FORECAST ON TRACK WITH MODELS INDICATING FRONTAL BOUNDARY
STALLING SOUTH OF CWA ON FRIDAY. NAM IS LESS IMPRESSIVE WITH IMPACT
OF WAVE SHIFTING ALONG FRONT WHILE GFS ENSEMBLE MEMBERS IN BETTER
AGREEMENT WITH A MEAN KEEPING SIGNIFICANT WEATHER TO OUR SOUTH.
PVS PACKAGE TRIMMED POPS FURTHER SOUTH ALREADY AND AM IN AGREEMENT
WITH TREND AND PLACEMENT.
GFS CONTINUES TO ADVERTISE CLOSED LOW OVER OHIO VALLEY SAT/SUN WHILE
ECMWF HAS TRENDED TO FURTHER EAST. SIDING WITH THE EC AS THIS IS
NOT A TYPICAL MID SUMMER FEATURE AND GFS IS MUCH MORE AGGRESSIVE
WITH FORMATION OF TROF/CLOSED LOW.
MODELS INDICATING SFC FRONT MONDAY NIGHT TUESDAY WITH DIVERGING
OPINIONS ON LARGE SCALE FLOW THEREAFTER...WITH ECMWF TRYING TO
DEVELOP A MORE SUMMER LIKE PATTERN WITH ELONGATED HIGH OVER EASTERN
US...WHILE GFS RETURNS TO THE PERSISTENT RIDGE WEST/TROF EAST THAT
HAS BEEN PREVALENT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 AM TO 8 PM EDT THURSDAY FOR LMZ043-
046.
&&
SHORT TERM...STEINWEDEL
LONG TERM...LUDINGTON
AVIATION...JTHazardous weather outlook, Jul 2, 4:36 PM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 PM EDT WED JUL 2 2008 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-032045- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 436 PM EDT WED JUL 2 2008 /336 PM CDT WED JUL 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA FROM NORTHWEST TO SOUTHEAST THIS EVENING INTO THE OVERNIGHT HOURS. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL... ESPECIALLY ACROSS AREAS ALONG AND NORTH OF ROUTE 6. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY...MAINLY OVER SOUTHERN PORTIONS OF THE AREA. SEVERE STORMS ARE NOT EXPECTED. THUNDERSTORMS ARE POSSIBLE IN THE AREA AGAIN NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-032045- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 436 PM EDT WED JUL 2 2008 /336 PM CDT WED JUL 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THERE IS THE RISK FOR RIP CURRENTS AND SIECHES THROUGH MIDNIGHT WITH ANY THUNDERSTORMS THAT MOVE ACROSS SOUTHERN LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS AN INCREASED RISK OF RIP CURRENTS ALONG THE LAKE MICHIGAN SHORELINE ON THURSDAY. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS AGAIN NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 2, 10:21 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 4 N ANGOLA 41.70N 85.00W
07/02/2008 M0.99 INCH STEUBEN IN AMATEUR RADIO
0.99 INCHES OF RAIN IN THE LAST 25 MINUTES
&&
EVENT NUMBER 01708
BJSSpecial weather statement, Jul 2, 10:52 PM EDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1052 PM EDT WED JUL 2 2008 INZ006-007-MIZ079-080-030330- BRANCH-LAGRANGE-ST. JOSEPH-STEUBEN- 1052 PM EDT WED JUL 2 2008 ...SPECIAL WEATHER STATEMENT... AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WHITE PIGEON...OR 8 MILES SOUTHWEST OF STURGIS...MOVING EAST AT 45 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... STURGIS... COLDWATER... COLON... BRONSON... ONTARIO... FAWN RIVER...BURR OAK AND BRIGHTON... GUSTY WINDS TO 45 MPH MAY OCCUR WITH THIS STORM. IN ADDITION...HALF INCH DIAMETER HAIL MAY OCCUR WITH THIS STORM. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY RAINFALL RATES WILL CAUSE ISOLATED PONDING OF WATER ON ROADS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jul 2, 11:12 PM EDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1112 PM EDT WED JUL 2 2008 OHZ004-005-030345- DEFIANCE-HENRY- 1112 PM EDT WED JUL 2 2008 ...SPECIAL WEATHER STATEMENT... AT 1110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEFIANCE...MOVING EAST AT 44 MPH. THIS STORM WILL CONTAIN VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH WHICH MAY CAUSE SOME BRANCHES TO BREAK OFF TREES. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... NAPOLEON AND HOLGATE... MCCLURE AND DESHLER... ELERY...MALINTA AND HAMLER... GRELTON... TEXAS...
Local storm report, Jul 2, 11:21 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 PM EDT WED JUL 02 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL HOWE 41.72N 85.42W
07/02/2008 E0.75 INCH LAGRANGE IN TRAINED SPOTTER
&&
EVENT NUMBER 01709
BJSSpecial weather statement, Jul 2, 11:45 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1145 PM EDT WED JUL 2 2008 INZ006-007-009-OHZ001-030415- DE KALB-LAGRANGE-STEUBEN-WILLIAMS- 1145 PM EDT WED JUL 2 2008 ...SPECIAL WEATHER STATEMENT... AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ANGOLA...OR 9 MILES NORTH OF KENDALLVILLE...MOVING EAST AT 37 MPH. UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ANGOLA... HAMILTON... GOLDEN LAKE...HUDSON AND SILVER LAKE... PLEASANT LAKE...STEUBENVILLE AND CROOKED LAKE... HAMILTON LAKE... METZ...ALVARADO AND BERLIEN... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jul 3, 2:34 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
234 AM EDT THU JUL 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG CASSOPOLIS 41.91N 86.01W
07/02/2008 CASS MI LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.
&&
EVENT NUMBER 01710
JTThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:56 PM EDT | Severe Thunderstorm Warning | IWX | Paulding, Van Wert | 54 min |
| Jul 2, 9:27 PM EDT | Flash Flood Warning | IWX | Fulton, Williams | 6 hr |
| Jul 2, 9:53 PM EDT | Areal Flood Advisory | IWX | Van Wert | 2 hr |
| Jul 3, 10:32 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 11 days |
| Jul 2, 8:23 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 82 min |
| Jul 2, 9:01 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 74 min |
| Jul 3, 4:37 AM EDT | Lakeshore Flood Statement | IWX | 23 hr |
Nearby
Flash Flood Warnings in Ohio, 2008Flash Flood Warnings in Indiana, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.